# SDR SWAA2024112561791

- Difficulty date: November 20, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 69,851 hours, 36,519 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVER-WING EMERGENCY EXIT SIGN ASSEMBLY HAS BROKEN WIRE.<[01] REMOVED AND REPLACED RH OVERWING EMERGENCY EXIT SIGN ASSEMBLY IN REF TO AMM 33-51-01. OPS CHECK GOOD.
